Buckley’s Complete Nighttime Liquid Gels | 24 Liquid Gels

88 customers are viewing this product.

Only 65 left in stock!

$16.99

Quantity:

$16.99

Quantity:
Description

Should you require consultation with a pharmacist, you may contact us by phone during operating hours.

Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of reach of children. To be sure this product is right for you, always read and follow the label.

Fast relief from:

  • Headache
  • Minor aches, pain, fever and chills
  • Runny nose and sneezing
  • Sinus and nasal congestion
  • Sore throat pain and dry cough
  • Itchy and watery eyes

Medicinal Ingredients (per liquid gel):

  • Acetaminophen – 325 mg 
  • Dextromethorphan Hydrobromide – 15 mg 
  • Pseudoephedrine Hydrochloride – 30 mg 
  • Doxylamine Succinate – 6.25 mg 

Contains Acetaminophen and other ingredients. This package contains enough drug to seriously harm a child. Keep out of reach of children.

WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen, other cough/cold medications; if allergic to acetaminophen or any other ingredients. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Maximum of 60 mL (3900 mg) in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine; sweating, nausea, vomiting, stomach pain; unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease; have a persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; or are taking warfarin-containing blood thinning drugs.

Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; if symptoms worsen or are accompanied by a high fever (>38 °C), persistent headaches, or the production of thick yellow/green phlegm.

In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Store at room temperature.

Security Feature: Do not use if sealed carton ends are broken or torn.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.

 

Size

150 mLs, 250 mLs, 100 mls